# SDR SWIA200110044

- Difficulty date: July 22, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 4,058 hours, 5,878 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Servo
- Part number: 6225734002
- Part serial: 10359
- Condition: Defective
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER HAS CLICK IN TRAVEL AS IT IS MOVED THROUGH FULL TRAVEL. INSPECTED AND DETERMINED RUDDER TRIM SERVO TO BE CAUSE OF CLICKING. INSTALLED SERVICEABLE SERVO FOR RUDDER TRIM IAW MM 27-00-00. RUDDER OPS CHECK GOOD. SMOOTH THROUGH FULL TRAVEL.  P/N: 622-5734-002 S/N ON: 6060 S/N OFF: 10359
